Research Publications for Daniel Delbourgo

Welcome to the University of Waikato research publications search. This database includes all research publications produced by the University from 1998.

Author's Publications

Publications ByDELBOURGO, Daniel

  Search our Staff Profiles to contact our current staff members.

  • Delbourgo, D. (2021). Variation of the algebraic λ-invariant over a solvable extension. Mathematical Proceedings of the Cambridge Philosophical Society, 170(3), 499-521. doi:10.1017/S0305004119000495

  • Delbourgo, D. (2021). [Forthcoming] On the Iwasawa μ-invariant and λ-invariant associated to tensor products of newforms. Annales de l'Institut Fourier, 38 pages.

  • Delbourgo, D., & Gilmore, H. J. (2021). Computing L-invariants for the symmetric square of an elliptic curve. Experimental Mathematics, 30(1), 32-55. doi:10.1080/10586458.2018.1490936

  • Delbourgo, D. (2020). Variation of the analytic λ-invariant over a solvable extension. Proceedings of the London Mathematical Society, 120(6), 918-960. doi:10.1112/plms.12306

  • Delbourgo, D., & Gilmore, H. (2020). [Forthcoming] Controlling λ-invariants for the double and triple product p-adic L-functions. Journal de Theorie des Nombres de Bordeaux, 37 pages.

  • Delbourgo, D., & Lei, A. (2020). Heegner cycles and congruences between anticyclotomic p-adic L-functions over CM-extensions. The New York Journal of Mathematics, 26, 496-525.

  • Delbourgo, D., & Morgan, K. (2019). An algorithm which outputs a graph with a specified chromatic factor. Discrete Applied Mathematics, 257, 128-150. doi:10.1016/j.dam.2018.10.033

  • Delbourgo, D., & Qin, C. (2019). K₁-congruences for three-dimensional Lie groups. Annales Mathématiques du Québec, 43(1), 161-211. doi:10.1007/s40316-018-0100-y

  • Delbourgo, D., & Lei, A. (2018). Congruences modulo p between p-twisted Hasse-Weil L-values. Transactions of the American Mathematical Society, 370, 8047-8080. doi:10.1090/tran/7240

  • Delbourgo, D., & Lei, A. (2017). Estimating the growth in Mordell-Weil ranks and Shafarevich-Tate groups over Lie extensions. The Ramanujan Journal, 43(1), 29-68. doi:10.1007/s11139-016-9785-1

See Also: Research Links | Student Research Theses | Research Commons

This page has been reformatted for printing.